Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $U$-rank $2$ types
HTML articles powered by AMS MathViewer

by Ludomir Newelski PDF
Trans. Amer. Math. Soc. 344 (1994), 553-581 Request permission

Abstract:

Let T be a superstable theory with $< {2^{{\aleph _0}}}$ countable models. We study some special types $p \in S(\emptyset )$ of U-rank 2 called skeletal (cf. [Bu4]). We reduce an eventual version of the problem of counting isomorphism types of sets $p(M)$ for countable M to a problem from linear algebra.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45
  • Retrieve articles in all journals with MSC: 03C45
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 553-581
  • MSC: Primary 03C45
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1142779-1
  • MathSciNet review: 1142779